CureZone   Log On   Join
Re: Sorry, Jhan, I call BS. Headaches = sideFX, no dieoff necessary.
 
Adieu Views: 8,737
Published: 11 years ago
 
This is a reply to # 1,652,629

Re: Sorry, Jhan, I call BS. Headaches = sideFX, no dieoff necessary.


That's azoles for you... headaches, muscle aches, fatigue, stupour, liver discomfort (hopefully no more than simple discomfort, else you're screwed - mostly keta, often fluconazole, sometimes itra), crazy hormonal spikes (itra+terbinafine, or m/b just terbinafine) or decreases in hormone production (keta), restlessness and insomnia (itra) or 24/7 sleepiness (fluconazole), massively decreased sex drive (keta)/ somewhat decreased sexua| endurance (itra)/ significantly decreased physical endurance (fluconazole), aggressiveness/light paranoia (itra), etc etc etc...

...if there was anything better that actually WORKED against fungal infections, any FDA-like organization would ban azoles in an instant. The side effect list is really effin endless and occurrence rates range from double digits to the full 100%.

PS my list seems to make keta look best - it doesn't. it's the most sideFX-ridden of them all. Most people simply kick it once they figure out it's shooting them in the liver and making their pecker stuck in the 630 position. I'm guessing that the reaaaaally lovely side effects are sure to manifest later as well for those unfortunate souls willing to stick with ketaconazole, but for me, those 2 were enough and I changed my battle plan before something went even more spectacularly wrong...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.217 sec, (1)